# SDR GTIA2021102136063

- Difficulty date: October 21, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 30,182 hours, 13,907 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP.-R/R AFT MEGAPHONE IAW SPIRIT DRAWING NO. A320-EMER EQUIPMENT
